Solpadeine Soluble 12 Effervescent Tablets
Solpadeine Soluble*12 Effervescent Tablets
Category: Medicine
Solpadine Soluble is a medicine that should be taken according to the leaflet's instructions or as your doctor prescribes. If you need help with how to take it, always consult a doctor or pharmacist.
1. What is Solpadeine Soluble - 12 Tablets?
Solpadine is a medication used to relieve acute moderate pain, and short-term acute, and bring down high fever and various cold and flu symptoms. It helps when these conditions are not relieved by paracetamol, ibuprofen or aspirin alone.
Solpadine is most commonly used for the following health conditions:
- Headaches
- Sore throat
- Toothache
- Migraines
- Sinus pain
- Rheumatic pain
- Neuralgia
- Dental pain due to interventions, including tooth extraction
- Menstrual pain
- Muscle pain
- Flu and cold
2. What is the composition of Solpadine?
This product is in the form of soluble tablets, which are white and round.
One tablet of Solpadine contains the following ingredients:
- Paracetamol 500mg;
- Codeine Phosphate Hemihydrate 8mg;
- Caffeine 30mg.
In addition to the active ingredients described above, one soluble tablet also contains the following additional substances:
- Sodium bicarbonate;
- Sorbitol (E420);
- Sodium saccharin;
- Sodium lauryl sulphate;
- Citric acid;
- Sodium carbonate;
- Polyvidone;
- Liquid silicone;
- Purified water.
3. How to take Solpadeine Soluble Tablets?
The duration of treatment with Solpadine Soluble 12 effervescent tablets should be limited to 3 days. If no effective pain relief is achieved, the patients are advised to consult a doctor.
The recommended intake of the medicinal product is as follows:
- Adults (including the elderly aged over 60): 1 or 2 tablets dissolved in at least half a tumbler of water every 4 hours (time range should not be less than specified), up to four times a day, if necessary. Take at most 8 tablets (4 doses) in 24 hours.
- Children aged 16-18 years: 1-2 tablets every 6 hours, when necessary - up to a maximum of 8 tablets in 24 hours.
Note that:
Codeine should not be used in children below the age of 12 years.
4. Contraindications
The drug should not be taken in the following cases:
- If you are under 12 years of age;
- If you have ever had an allergic reaction to paracetamol, codeine, caffeine or any of the other ingredients in this medicine (please see the leaflet enclosed with your medicine);
- If you are taking other medicines containing paracetamol;
- For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome;
- If you know that you metabolise codeine into morphine very rapidly;
- If you have difficulty breathing;
- If you have chronic constipation (constipation).
- If you are breastfeeding.
Talk to your doctor or pharmacist before taking Solpadeine Soluble Tablets if you have:
- Liver or kidney disease, including alcoholic liver disease;
- Bowel problems, including blockage of the bowel;
- Had a surgery to remove your gall bladder;
- Have been told by your doctor that you have an intolerance to some sugars;
- If you are on a controlled sodium diet.
*Each tablet contains 427 mg of sodium.
If you take any prescribed medicines, talk to your doctor or pharmacist before taking these tablets.
Pregnancy and breastfeeding
During pregnancy, it is not recommended to take medicinal products that combine paracetamol, codeine and caffeine. According to the studies, paracetamol is contraindicated during breastfeeding. It is also relevant for caffeine.
You should not take codeine and morphine while breastfeeding as they pass through breast milk.
Use in children with respiratory problems
Codeine is contraindicated for children with respiratory problems, so this product is not recommended. According to studies, codeine worsens symptoms of morphine toxicity.
Driving and operating machinery
This medicinal product contains ingredients that may cause dizziness. If this condition is observed in you, you should not drive or operate machinery.
5. Side effects
Like all medications, Solpadeine Soluble Tablets can have side effects. However, not everyone will experience them.
When taking paracetamol, side effects are rare. Most commonly, allergic reactions such as skin rash may be seen. Very rarely, the occurrence of skin reactions has been reported.
If you are concerned about any of these or other side effects not listed on this leaflet, consult your doctor or pharmacist.
Note that when using this product, you may experience constipation.
Stop taking this medicine and tell your doctor immediately if you experience:
- Severe abdominal pain, dry mouth, nausea and vomiting if you have recently had your gall bladder removed;
- Nervousness, dizziness, irritability, drowsiness or restlessness;
- Allergic reactions which may be severe, such as skin rash and itching, sometimes with swelling of the mouth or face or shortness of breath;
- Skin rash or peeling or mouth ulcers, itching or sweating;
- Breathing problems – these are more likely if you have experienced them before when taking other painkillers such as ibuprofen and aspirin;
- Unexplained bruising or bleeding;
- Nausea, upset stomach, sudden weight loss, loss of appetite and yellowing of the eyes and skin;
- Cloudy urine
- Difficulty in urinating.
6. Do you need a prescription for Solpadine Soluble 12 effervescent tablets?
No doctor's prescription is required. This product can be purchased without a prescription.
7. Where can you buy Solpadine Soluble 12 effervescent tablets?
In the Care From Nature online shop, you will find Solpadine Soluble, which comes in a pack of 12 tablets.
When buying from our online shop, you can take advantage of the following benefits:
- Quick order in a few easy steps;
- Worldwide delivery with DHL;
- 1-2 business days for the European Union for £15.99.
If you have questions about delivery terms to the rest of the world, you can contact us as follows:
- By phone +359884002215;
- Via our Contact form
Read more about Solpadeine Soluble in Wikipedia and Drugs.com